Journal of South China University of Technology (Natural Science Edition) ›› 2008, Vol. 36 ›› Issue (8): 136-139.
• Mathematics • Previous Articles Next Articles
Ouyang Zheng-yong Liu Zheng-rong
Received:
Revised:
Online:
Published:
Contact:
About author:
Supported by:
国家自然科学基金资助项目(10571062);广东省自然科学基金资助项目(07006552)
Abstract:
This paper investigates the peaked solitary wave solutions to the generalized forms of the Camassa-Holm equation and the Degasperis-Processi equation. By means of the qualitative theory of differential equations and the bifurcation method of dynamic systems, the existence of the peaked solitary wave solutions is proved, and the ex- plicit expressions of the peaked and the smooth solitary wave solutions are respectively given. Moreover, some resuits in the literature are extended and a conjecture is clarified.
Key words: generalized CH-DP equation, bifurcation method, bifurcation phase portrait, peaked solitary wave solution
Ouyang Zheng-yong Liu Zheng-rong. Peaked Solitary Wave Solution to Generalized CH-DP Equation[J]. Journal of South China University of Technology (Natural Science Edition), 2008, 36(8): 136-139.
0 / / Recommend
Add to citation manager EndNote|Reference Manager|ProCite|BibTeX|RefWorks
URL: https://zrb.bjb.scut.edu.cn/EN/
https://zrb.bjb.scut.edu.cn/EN/Y2008/V36/I8/136